# SDR AU960974

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont TSIO520C
- Propeller: Mcauly D3A32C88
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: 506590101
- Condition: Leaking
- Location: Emergency Locato
- Component: Narco, ELT
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELT BATTERY PACK LEAKING - CORROSIVE MATERIAL FROM THE BATTERY HAD LEAKED ONTO THE AIRFRAME STRUCTURE CAUSING CORROSION - EXPIRRATION DATE OF BATTERY IS 22 MAY 1996
